What is hydrochlorothiazide used to treat

Common Questions and Answers about What is hydrochlorothiazide used to treat

diovan

What medicines are you currently taking to treat Chiari? This was posted in 2009; however, I am curious what the newbies are taking. Please let me know if I should add or delete some of the choices. Thanks.
I have gone from 135 to 110lbs (not sure what that is in kgs). I drink ENSURE PLUS, which is designed to give you vitamins and nutrients that you are not getting from food, plus give you some extra calories. You can find that at most grocery stores. I also have this protein powder which you put in the blender with milk or water, and anything else you want to mix with it. It is called MAX and is made to help you gain weight quickly.
2) I see my cardio in November, and I'm sure he is going to take me off the meds.....Is there a weaning process involved ? 3) Can uncontrolled Anxiety really cause HBP?
just wanna get some kinda answers as to what is going on and why and what can i do to prevent this. i need to finish school and i cant when i feel like this..... im going to back to ENT in about an hour and a neurologist on monday, who would be the person to diagnos meniers disease?vestibular neuritis? BPPV? something???
com Guide Updated June 30, 2011 The following is a list of the most common drugs and drug combinations used to treat hypertension (high blood pressure). With so many approved drugs to choose from, settling on the "best" drug(s) for you will take careful collaboration between you and your doctor. Diuretics Diuretics ("water pills") increase the amount of sodium and water excreted into the urine by the kidneys.
hey, seroquel is an antipsychotic used to treat bipolar and schizophrenia and treatment resistant depression in some cases. i know how you feel to be taking all these pills, unfortunatley one pill may not really tell you if you need it or not, it more than likely is going to take a few weeks to kick in just like the zoloft did (unless it worked immediately for you). talk to your doc about your concern for being on so many meds, hopefully he/she will understand.
There's still time to fight, and we need to support one another. This is NOT A SPACE to debate the 'merits' of DXM use. Everyone is entitled to their 'psychonautic' opinion, but this is solely a place for those that disagree and want their lives, brains, bodies, and control returned to them. Any comments supporting use of DXM will be removed. Those who have fallen prey to this addiction are no longer eligible for your 'harm reduction' suggestions, at least not under my watch.
It appears the problem is therefore Dyazide related. I am going to see my doctor in a couple of weeks and am trying to be informed before I see him. What medications for treating BP are available that would have the best chance preventing this side effect and not have other more serious side effects?
My Dad is 56 years old and decided about 2-3 years ago to begin seeing a cardiologist due to his strong family history of coronary artery disease. Fourteen months ago he had his first stress test and his doctor told him at that time it was unremarkable. A few months back, he began feeling something "strange" and "different" in his chest, but denied any chest pain.
Some doctors say your TRUE reading is what you have at your first reading because life is not always calm and we need to see what your BP is like when you are not sitting calm in a chair. Other doctors say your TRUE BP pressure is when you are relaxed. I'm confused, what is it and who is right?? This was the answer I got from the Hypertension Specialist and the Cardioligist agreed with him: Throughout the day nobodies BP, even people with normal or low BP will stay the same.
As with many mental health conditions, what causes generalized anxiety disorder isn't fully understood. It may involve naturally occurring brain chemicals (neurotransmitters), such as serotonin, dopamine and norepinephrine. It's likely that the condition has several causes that may include genetics, your life experiences and stress. Some physical health conditions are associated with anxiety.
Anyway, thank you for your reply, I do not expect an answer to this follow up from a MD, I just wanted to share some thoughts. Everyone is free to reply if they would like.
Levothyroxine -- There have been case reports of magnesium-containing antacids reducing the effectiveness of levothyroxine, a medication that treats underactive thyroid. Penicillamine -- Penicillamine, a medication used to treat Wilson's disease (a condition characterized by high levels of copper in the body) and rheumatoid arthritis, can inactivate magnesium, particularly when high doses of the drug are used over a long period of time.
If he is unfamiliar with these drugs you can ask him to refer you to an electrophysiologist who is a specialist in rhythm disorders.
the other elbow is coming soon. (The old tale of WORKING hard is good for you is NOT true.) Now, my IBD/IBD is increasing to what they think might be Crohns. I've done the CT Scan with Barium & Dye Contrast. (Felt like I was dying for a week after) Now tomorrow the gastro will schedule a colon testing...don't know what yet. I was the same as you...I've dealt with the IBD/IBS for 20 yrs and now it's fullblown.
Most of us want to find this obvious thing as the root cause - more often it is subtle, which is why diet must be cleaned up to see what improves. Then you will have more information to give a doctor - things that you tried that did or didn't work. I'll keep checking your post.
//www.medicinenet.com/edema/page7.htm#diuretics Which diuretics are used to treat edema? Edema can become a problem in systemic diseases of the heart, liver or kidneys. Diuretic therapy can be initiated, often alleviating the edema. The most potent diuretics are loop diuretics, so-called because they work in the portion of the kidney tubules referred to as the loop of Henle. The kidney tubules are small ducts that regulate salt and water balance, while transporting the forming urine.
what does acacia do, does it cause severe side effects, is there anything else i can use for leverage to get this endo to listen to me, its like ok, this is what you take, and you can vary the dose, but there is nothing but levo, also haev you heard of anyone having side effects because they take xanax, and synthroid
Should I start chewing on some calcium supplements? If so what? Also, should I call my doctor to let him know what is going on?
I take 75 mg of metoprolol daily to control my BP and reduce peak arterial pressure (I had an ascending aortic aneurysm repaired with a graft in '04). I'm 48 and male. It took me about 6 to 9 months to get used to taking the beta blocker. Initial symptoms were cold hands and feet, vivid dreams, general fatigue, and reduced exercise tolerance.
These chest pains are certainly proving to be a quality-of-life issue for me, as my job used to require me to walk up to about 5 miles a day. I would be doing extremely well today to make it 100 yards without having to stop because of the intense pain and shortness of breath. The nitroglycerin I take helps, but only enough to get home.
I don't see a headache specialist (I don't think we have them here) but I do see a neurologist who thinks I have two problems, migraine and have had an episode of Transverse Myelitis. I get confused as to which symptom is what or if I am having another episode of TM. That's why I asked about the burning sensations and how long your headache stuff lasts. I seem to get more the aura with out too much of a headache, I find that the stormy changing weather seems to affect them worse.
The increased urination is from the hydrochlorothiazide part of the pill. hydrochlorothiazide is a diuretic, and sometimes is used by itself to control blood pressure. In my case, I'd probably start with Cozaar first, which is Hyzaar minus the diuretic, and then add the diuretic if not happy with the results. My home BP monitor is on the fritz so don't know what's happening these days but with the squats and dead lifts I'm doing in the gym, maybe time to get a new one.
My doctors are not sure what is going on. I am relieved to see that I am not loosing my mind, that the side of effects do last or manifest in different forms. Does anyone know of ways/exercises to reduce these symptoms?
Also I have pain constantly in my left shoulder blade especially upon waking I have to work it out any ideas what it could be or what to do? It is like sharp pain that last for hours after I awake.
) I am going to the doctor Monday again to talk to him about what it is, he told me to start taking Zyrtec the allergy medicine and give it a couple months to see how I responded to that and I have to say it helped a little, I didn’t get quite as red as long. I have done some research and have found some positive things being said about Cetapres patch. I don’t know if he’ll prescribe it to me or just say that it’s a social anxiety and there really isn’t anything to do.
It is quite a freaky thing when you wake up and your eye is shut, and mostly I have to force it open again, its almost like the muscles have stopped working. I mentioned it to my GP and she just said it was all to do with my illness. What is BFS?
MedHelp Health Answers